# SDR IXXA06SMN121S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND FORWARD LOWER CARGO COMPARTMENT SPLICE FITTING CRACKED 3 INCHES FROM STATION 440.000 TO STATION 460.000, LONGERON 3 LEFT.  REMOVED CRACKED SPLICE FITTING IAW DC8 SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B. INSTALLED NEW SPLICE FITTING AND TORQUED NUTS IAW DC8 SRM 51-1-20D, DC8 SRM 51-1-21, DC8SRM 51-3-1.
